# SDR HEEA065973

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 407030801101B
- Condition: Cracked
- Location: Tail Boom
- Part time: 1,574 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT LT SIDE AT HORIZONTAL STABILIZER.
